# SDR GTIA9901087

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Detached
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SLIDE PACK WAS FOUND LAYING ON GALLEY FLOOR.  NEEDS TO BE REPLACED.  REINSTALLED GALLEY SERVICE DOOR SLIDE PACK IAW DC9 MM 25-61-00.  (M)
